Things have gone awry!
Shortly after posting earlier about what a great day I was having, a Migraine rapidly approached. To top it off, I had strange lower back pain and felt really bad, really fast.
Because of the muscle aches, I decided to go the Lortab + muscle relaxer route. It worked, but now I feel unpleasantly out of it and sad about the direction in which my day turned--before I got to my "should" list. I did go to the new Athens Farmers Market with my friend C., and I got that yard work done.
The last few times I've felt great, I've neglected to see that as a harbinger of a Migraine attack to come. As noted, I have the common prodrome side effect of "a sense of euphoria" before the headache begins. I wish I could just have euphoric feelings without the episode to follow.
I feel as if I'm making little sense; my fingers are typing more slowly than usual. Good ol' painkillers. You make me weak!
Thanks to Heather for the sweet thoughts--earlier this afternoon, she commented on how happy she was I was having a good day.
Have you checked out the new and improved Forums page yet?